Ultrasonic Attenuation in Quasi‐One‐Dimensional Ferroelectrics

V. L. Aksenov, A. Yu. Didyk, N. M. Plakida

Research output: Article

2 Citations (Scopus)

Abstract

The ultrasonic attenuation in uniaxial ferroelectrics with the stronglyanisotropic spectrum of order‐parameter fluctuations is considered. It is shown that quasi‐one‐dimensional character of fluctuations dispersion leads to qualitatively new effects in the behaviour of ultrasonic velocity and attenuation. The theory allows one to explain qualitatively recent experiments on ferroelectrics CsH2PO4.

Original languageEnglish
Pages (from-to)45-54
Number of pages10
Journalphysica status solidi (b)
Volume124
Issue number1
DOIs
Publication statusPublished - júl. 1 1984

    Fingerprint

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Cite this